MAUDE Adverse Event Report: O&M HALYARD, INC. CUSTOM SPLITIMPERV SHEETS 60X70 115; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. CUSTOM SPLITIMPERV SHEETS 60X70 115; SURGICAL DRAPES AND PACKS
Model Number 79330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this complaint was not available for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
The defective drape had adhesive that did not stick.Water seeped through the drapes onto the patient and over the surgical field.The patient was undergoing an arthroscopy procedure at time of occurrence.
 
Additional Manufacturer Narrative
No sample or photos were provided for evaluation.The nonconformance database was reviewed, no contributing nonconformances were found.The reporter did not provide a lot number, therefore the site is unable to perform a device history record review to determine if anything happened during the lot manufacture.Provided the limited information (no lot and no samples), it's difficult to further evaluate and identify a root cause.There is no trend for this issue and no other complaints where the tape has unattached.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
CUSTOM SPLITIMPERV SHEETS 60X70 115
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq.
blvd. luis donaldo colosio
col.educativa,nogales, sonora, mexico 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19209969
Report Number3005997949-2024-00004
Device Sequence Number12771117
Product Code PUI
UDI-Device Identifier30680651793301
UDI-Public30680651793301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79330
Device Catalogue Number991079330
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown